# SDR SWAA2022020110743

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192F HAS CORROSION AT BOTH DME ANTENNA MOUNT LOCATIONS / REPAIRE OF KEEL BEAM PANEL WAS ACCOMPLISHED ON BACK SHOP REPAIRE ORDER # 36442 1000 0004 PANEL #192F AND #36440-1000-0036
